Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 168594, 8 pages
http://dx.doi.org/10.1155/2014/168594
Research Article

New Results for Generalized Gronwall Inequalities and Their Applications

School of Mathematics and Statistics, Hainan Normal University, Haikou, Hainan 571158, China

Received 1 May 2014; Accepted 5 June 2014; Published 19 June 2014

Academic Editor: Hui-Sheng Ding

Copyright © 2014 Shi-you Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Ye, J. Gao, and Y. Ding, “A generalized Gronwall inequality and its application to a fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1075–1081, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Abdeldaim and M. Yakout, “On some new integral inequalities of Gronwall-Bellman-Pachpatte type,” Applied Mathematics and Computation, vol. 217, no. 20, pp. 7887–7899, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Q. Feng and F. Meng, “Some new Gronwall-type inequalities arising in the research of fractional differential equations,” Journal of Inequalities and Applications, vol. 2013, article 429, 2013. View at Google Scholar
  4. Q. Feng and B. Zheng, “Generalized Gronwall-Bellman-type delay dynamic inequalities on time scales and their applications,” Applied Mathematics and Computation, vol. 218, no. 15, pp. 7880–7892, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Lin, “Generalized Gronwall inequalities and their applications to fractional differential equations,” Journal of Inequalities and Applications, vol. 2013, article 549, 2013. View at Google Scholar
  6. L. Li, F. Meng, and L. He, “Some generalized integral inequalities and their applications,” Journal of Mathematical Analysis and Applications, vol. 372, no. 1, pp. 339–349, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Shao and F. Meng, “Gronwall-Bellman type inequalities and their applications to fractional differential equations,” Abstract and Applied Analysis, vol. 2013, Article ID 217641, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. Ye and J. Gao, “Henry-Gronwall type retarded integral inequalities and their applications to fractional differential equations with delay,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4152–4160, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1998. View at MathSciNet
  10. C. Corduneanu, Principles of Differential and Integral Equations, Allyn and Bacon, Boston, Mass, USA, 1971. View at MathSciNet
  11. B. Ahmad, S. K. Ntouyas, and A. Alsaedi, “New existence results for nonlinear fractional differential equations with three-point integral boundary conditions,” Advances in Difference Equations, vol. 2011, Article ID 107384, 2011. View at Google Scholar · View at MathSciNet
  12. M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order,” Surveys in Mathematics and its Applications, vol. 3, pp. 1–12, 2008. View at Google Scholar · View at MathSciNet
  13. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Feng, X. Liu, and H. Feng, “The existence of positive solution to a nonlinear fractional differential equation with integral boundary conditions,” Advances in Difference Equations, vol. 2011, Article ID 546038, 14 pages, 2011. View at Google Scholar · View at MathSciNet
  15. Z.-W. Lv, J. Liang, and T.-J. Xiao, “Solutions to fractional differential equations with nonlocal initial condition in Banach spaces,” Advances in Difference Equations, vol. 2010, Article ID 340349, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Momani, A. Jameel, and S. Al-Azawi, “Local and global uniqueness theorems on fractional integro-differential equations via Bihari's and Gronwall's inequalities,” Soochow Journal of Mathematics, vol. 33, no. 4, pp. 619–627, 2007. View at Google Scholar · View at MathSciNet
  17. S. Dixit, O. Singh, and S. Kumar, “An analytic algorithm for solving system of fractional differential equations,” Journal of Modern Methods in Numerical Mathematics, vol. 1, no. 1, pp. 12–26, 2010. View at Google Scholar
  18. A. Kilbas, H. Srivastava, and J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.